# SDR SWAA2012102608862

- Difficulty date: October 10, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 43,475 hours, 25,330 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100024
- Part serial: 000694
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INSPAR RIB STAB STA 138.70 CRACKED FORWARD LOWER OUTBOARD SIDE.  REPAIRED RIB IAW EA.
